# SDR CALA9901236

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Center Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT FLAP I/B FIXED VANE AND LT FLAP CENTER FIXED VANE DEBONDED.  THE FLAP VANES WERE REMOVED AND REPLACED IAW MM 27-51-3, PAGE 201.
